# SDR I5EA2019040901

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 55,977 hours, 35,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 L/H SIDE EMERGANCY LIGHT INOP.   REMOVED LAMP ROW 12 L/H SIDE AEREA LIGHT PER AMM 33-51-03. OPS TEST WAS GOOD.
